# SDR UALA2009090902842

- Difficulty date: September 8, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 76,582 hours, 12,455 cycles
- Engine: Pwa PW4060
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 211C223175
- Part serial: E00047
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER HYDRAULIC SYSTEM PRESSURE LOW LIGHT DOES NOT COME ON WITH PUMPS OFF.  REPLACED CENTER HYDRAULIC SYSTEM PRESSURE SWITCH, ALL CHECKS OKAY.
